MAUDE Adverse Event Report: CLINICAL INNOVATIONS LLC KOALA INTRAUTERINE PRESSURE CATHETER

CLINICAL INNOVATIONS LLC KOALA INTRAUTERINE PRESSURE CATHETER
Model Number IPC-5000E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Head Injury (1879); Laceration(s) (1946)
Date of Event 08/29/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
We are investigating this event and trying to gather more information.If any additional information is received, a follow-up report will be submitted.
 
Event or Problem Description
The reporter stated the 27.6/7 gestation sustain 10.4 cm.Laceration all the way down to her skull while she is in his mother's womb.Mom had premature rupture of membranes and admitted to the hospital, and she developed chorio.The attending ob physician ordered iupc, multiple insertion attempts by the resident and a fellow failed.Mom's vagina was covered with frank blood.The baby was delivered by caesarean section at 11:50 pm in (b)(6) hospital by emergency c-section.The baby was admitted on (b)(6) 2022 and expired on (b)(6) 2022.The autopsy diagnosis was bacterial meningitis.The baby with scalped at the time of delivery.The baby was delivered 2 hours later, and the laceration was discovered.The ultrasound confirmed the injury occurred while baby is in his mother's womb.

Brand Name
KOALA INTRAUTERINE PRESSURE CATHETER
Common Device Name
KOALA
Manufacturer (Section D)
CLINICAL INNOVATIONS LLC
747 w 4170 s
murray UT 84123
Manufacturer (Section G)
CLINICAL INNOVATIONS LLC
747 w 4170 s
murray UT 84123
Manufacturer Contact
thomas hirte
747 w 4170 s
murray, UT 84123
8012688200
MDR Report Key21048361
Report Number1722684-2024-00016
Device Sequence Number15553212
Product Code HFN
UDI-Device Identifier00814247020178
UDI-Public00814247020178
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K974389
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIPC-5000E
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Initial Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown